# SDR IPXA2021042968775

- Difficulty date: April 3, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724095922900
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RIGHT WING TRAILING EDGE SKIN HAS A TEAR FWD OF #1 SPOILERREPAIRED IAW SRM 51-51-12 FIG 207
